RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Model. Anal. Inform. Sist.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Model. Anal. Inform. Sist., 2010, Volume 17, Number 2, Pages 17–27 (Mi mais2)  

This article is cited in 3 scientific papers (total in 3 papers)

Multistability in a laser model with large delay

E. V. Grigorievaa, I. S. Kashchenkob, S. A. Kashchenkob

a Belarusian State University
b P. G. Demidov Yaroslavl State University

Abstract: A dynamical model of laser generation based on monomode balance equations with delay is studied. Methods of a local analysis are used to build sets of quasinormal forms in the neighborhood of parameters bifurcation values. The possibility of the coexistence of a large number of steady oscillating states is shown.

Keywords: delay, singular perturbation, normal form

Full text: PDF file (484 kB)
References: PDF file   HTML file
UDC: 517.929.8
Received: 25.05.2010

Citation: E. V. Grigorieva, I. S. Kashchenko, S. A. Kashchenko, “Multistability in a laser model with large delay”, Model. Anal. Inform. Sist., 17:2 (2010), 17–27

Citation in format AMSBIB
\Bibitem{GriKasKas10}
\by E.~V.~Grigorieva, I.~S.~Kashchenko, S.~A.~Kashchenko
\paper Multistability in a laser model with large delay
\jour Model. Anal. Inform. Sist.
\yr 2010
\vol 17
\issue 2
\pages 17--27
\mathnet{http://mi.mathnet.ru/mais2}


Linking options:
  • http://mi.mathnet.ru/eng/mais2
  • http://mi.mathnet.ru/eng/mais/v17/i2/p17

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. S. Kaschenko, “Dinamicheskie svoistva odnoi modeli passivnogo zakhvata mod”, Model. i analiz inform. sistem, 18:1 (2011), 32–36  mathnet
    2. D. S. Glyzin, E. P. Kubyshkin, A. R. Moryakova, “O nulyakh nekotorykh kharakteristicheskikh kvazipolinomov”, Model. i analiz inform. sistem, 22:1 (2015), 74–84  mathnet  mathscinet  elib
    3. M. I. Balakin, N. M. Ryskin, “Bifurkatsionnyi mekhanizm formirovaniya razvitoi multistabilnosti v ostsillyatore van der Polya s zapazdyvayuschei obratnoi svyazyu”, Nelineinaya dinam., 13:2 (2017), 151–164  mathnet  crossref  elib
  • Моделирование и анализ информационных систем
    Number of views:
    This page:283
    Full text:103
    References:49

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020